# SDR CALA0100069

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- Aircraft time: 94,899 hours, 25,191 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND REAR PRESSURE BULKHEAD T- SECTION CORRODED AT STA 2007, X = 24.  THE T-SECTION WAS REPAIRED IAW SRM 53-40-00.
